# SDR CALA2020012600256

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 R/H STAB RIB AT 92.7 STIFFENER 4 CRACKED AT VERTIC AL WEB AND CRACK AT VERTICAL STIFFENER. REF TO PEMCO NR 2675N940 REPAIR R/H STAB RIB @ 92.7 VERTICAL STIFFENER #4 & ERTICAL WEB IAW B737-800 SRM55-10-09 REPAIR 4 TABLE 201 FIG 202B & REPAIR LOWER SKIN IAW B737-800 SRM55-10-01 REPAIR 11 TBL202,FIG 204B IAW TABLE 204, REPAIR 11 REQUIRES THREASHOLD INSPECTION @ 56000 TOTAL FLIGHT CYCLES DV INSP@ 9000FC AND EXTERNAL LOW FREQUENCY EDDU CURRENT @ 9000FC APPROVED FOR A DVI AND LFEC INSPECTIONS WITH A THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT EVERY 9,000 FLIGHT CYCLES AFTER IN REFERENCE WITH SRM 55-10-01 REPAIR 11 PAGE 223 FIGURE 206, TABLE 204.
